# SDR SWIA201440309

- Difficulty date: November 21, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 29,374 hours, 17,489 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR---RT FWD GEAR DOOR HAS WEAR MARK AT AFT EDGE.  INNER SURFACE.  MARKED, C-CHECK, REPAIRED RT FWD LANDING GEAR DOOR AT AFT INNER EDGE, REF EA.
